Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Appell polynomial expansions and biorthogonal expansions in Banach spaces

Author: J. D. Buckholtz
Journal: Trans. Amer. Math. Soc. 181 (1973), 245-272
MSC: Primary 30A98; Secondary 46E15
MathSciNet review: 0333210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{ {p_k}\} _0^\infty $ denote the sequence of Appell polynomials generated by an analytic function $ \phi $ with the property that the power series for $ \theta = 1/\phi $ has a larger radius of convergence than the power series for $ \phi $. The expansion and uniqueness properties of $ \{ {p_k}\} $ are determined completely. In particular, it is shown that the only convergent $ \{ {p_k}\} $ expansions are basic series, and that there are no nontrivial representations of 0. An underlying Banach space structure of these expansions is also studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A98, 46E15

Retrieve articles in all journals with MSC: 30A98, 46E15

Additional Information

PII: S 0002-9947(1973)0333210-0
Keywords: Appell polynomials, polynomial expansions, basic series, biorthogonal expansions, bases in Banach spaces
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia